# SDR SWIA200617414

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 9,292 hours, 8,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY EXIT STRIP LIGHTING AND THE OVERWING LOWER EMERGENCY EXIT LIGHT LEFT SIDE ARE INOP.  REPLACED 3RD AFT SECTION FLOORSTRIP.  OPERATIONAL CHECKS GOOD.
